# SDR NSVA200600162

- Difficulty date: October 1, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N334CJ
- Make and model: Saab 340B
- Aircraft serial: 334
- Aircraft time: 27,982 hours, 32,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER SEAT 7A INOP.  FOUND DEFECTIVE FUSE BY TEST OF MULTIMETER AND INSTALLED NEW FUSE AND OPS CHECK GOOD IAW 20-10-00.
